MathSciNet Relay Station
MathSciNet bibliographic data
MR806414 58G25
Phillips, R. S.; Sarnak, P. The Laplacian for domains in hyperbolic space and limit sets of Kleinian groups. Acta Math. 155 (1985), no. 3-4, 173–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement